Maybe this is not what you want to hear, but I personally think it is advice that you should at least consider. Although it might not be a scientific fact, there is a wealth of anecdotal evidence and a few studies that have shown that positive thinking has a helpful effect on the body. When your mind is determined to survive and be healthy, your body will do its best to follow suit.
Of course, having lived with health anxiety, you have probably heard a thousand times that worrying won't make anything better. For most of us hypos, there is nothing wrong with us, so thinking positively is pretty much the answer by itself. If there is something wrong with you, though, positive thought can still help improve your situation. If you have a strong resolve to beat whatever is getting the best of you, if you know that you are stronger than that, and if you really believe that you can get through whatever it is, then you have a fighting chance at the very least.
From what you said, it sounds like you should assume for the time being that your low blood count is caused by the medication you've been taking, especially since that is listed as a side effect. Consider how few medications list that as a side effect. It seems like, even though the side effect is rare, there's still a better chance that it's caused by the meds than that it's not caused by the meds but you happen to be taking meds that could cause it. (Did that make any sense?) Even though you've been taking it for a long time, it's possible that your body was able to counteract that side effect on its own and has just become too exhausted to keep that blood count up anymore.
I sincerely hope that everything turns out fine in the end, and that you keep us posted. Remember that this is health anxiety just like all the other times, and if you have methods of dealing with plain old HA, use those methods now, too.